I have been on the new dosage for a week now and I am having trouble concentrating at work. It's like my mind is running in ten different directions and I can't complete one project because I jump to another one and so on... is this normal when the dosage is increased and how long will this last before it levels off... or will it level off?
My Dr. just increased my dosage from 50 mcg to 75 mcg of synthroid?
- 15 Jan 2010 by Acraggs
- 31 March 2012
Yes it can. So you really need to call your physician and see if there is something else can be done for you.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jun 2011 • 1 answer
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Updated 1 Jan 2012 • 1 answer
Updated 19 Jan 2015 • 1 answer
Updated 4 Jun 2015 • 3 answers
Updated 29 Mar 2016 • 1 answer